MAUDE Adverse Event Report: ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30,2.9X158MM; ARTHROSCOPE

ARTHREX, INC. C-LINE CARPAL TUNNEL SCOPE,30,2.9X158MM; ARTHROSCOPE
Model Number C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2021 during a procedure, the arthroscope, ar-3350-2930, was found to be cloudy.A backup scope was not available and the surgeon converted to an open procedure to complete the case.No further information provided.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12434700
Report Number1220246-2021-03608
Device Sequence Number19644563
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Device Catalogue NumberAR-3350-2930
Device Lot Number10224499
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/07/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;